It is totally understandable how you are feeling, it does get easier honestly, I am 18 months post diagnosis and I can honestly say that it is not the first and last thing I think about in the day now. It does catch me out occasionally when I get a strange ache, but I apply the same 2 week rule and you know what all of a sudden the ache has gone, mind you it is usually replaced by another but I put it down to my age!!
You are only just finished active treatment so everything is still very "raw" but it will get better. Still think it would be worth a quick call to your rads team tomorrow just to let them know and see what they say so that you can get peace of mind my dear
Sending you hugs
Just had a thought and I am not sure if they will be able to help, but you could always call the NHS 111 number and have a word with them, they might be able to give you advise xxx
Why do these things always happen at weekend when you cant ring the professionals to check them out and ease your mind. I would call your rads team on Monday and ask them about it or your bcn, just to put your mind at rest.
The two weeks after you finish rads is when the effects get worse. My breast did get redder, particularly where i had the boosters and the general area got browner, sort of like it gets when you have got sunburnt and then you tan, but after a couple of week it started to improve
I know when I finished mine and I had 5 boosters as well, the area around my nipple was very dark and dry but 3/4 weeks after I finished it returned to normal.. I did have what looked like little blackheads for a while which again disappeared, but I really think for your own peace of mind phone on Monday and see what they say
Sending you loads of hugs xxxx
Hi I hope someone will read my post and maybe reply. I am quite worried today as as well as the moles appearing today I have noticed large prominent long veins in my treated side that definitely were not there before rads. Has anyone had this or can anyone offer an explanation? My boob is also turning much redder/brown now too!
What a relief to hear this. I too noticed a similar change in colour of the nipple and areola on the irradiated side to a much paler colour. My BCN said she had never heard of this. But 18 mnths on it is the same, much paler.J x
Thanks for confirming it happens to others. Had a chat with the Breast Care Nurse at my support group who said it's not very common and they don't know why it happens. I was just amazed at the effect rads seems to be having on my body so long after treatment ended. Tx
Yes - the same thing happened to my nipple after radiotherapy. I asked about it and was told it's quite normal for them to become paler than the other one.
It's almost 18months since I finished rads after my chemo & lumpectomy. Over the last 6 months I've noticed that the nipple on the radiated side has changed colour and looks much paler & flatter than the other side.
I've recently had my mammo check & was given the all clear so am not worried. I just wondered if anyone else has noticed the same thing happen?